Welcome, Guest
Username: Password: Remember me

TOPIC: My MCS has vanished

My MCS has vanished 8 months 3 weeks ago #13

  • Maff
  • Maff's Avatar
  • OFFLINE
  • Administrator
  • Posts: 872
  • Thank you received: 18
  • Karma: 17
Barbara, I am not 100% sure but I believe the anti-psychotic med that was discussed by a member reporting it helped treat their MCS was risperidone (brand name Risperdal).

This is an excerpt from WebMD's Risperdal uses page:
"Risperidone is used to treat certain mental/mood disorders (such as schizophrenia, bipolar disorder, irritability associated with autistic disorder). This medication can help you to think clearly and take part in everyday life.

Risperidone belongs to a class of drugs called atypical antipsychotics. It works by helping to restore the balance of certain natural substances in the brain.
"

From this description it sounds like it would address what we "think" is going on in MCS and could be a potential therapy - under the care of a psychiatrist obviously.

You may wish to read the Risperdal Reviews page at WebMD however as there are a lot of genuinely frightening stories there from those who have been prescribed this drug. At the very least you need to discuss this drug (or any anti-psychotic) with your family doctor, and preferably a psychiatrist who will be more aware of its potential risks and benefits.

I really hope you do find some benefit but please take care and be safe!
If you are going through hell, keep going - Winston Churchill
The administrator has disabled public write access.

 

 

My MCS has vanished 6 months 3 weeks ago #14

  • sflorence
  • sflorence's Avatar
  • OFFLINE
  • EiR Newbie
  • Posts: 2
  • Karma: 0
Really wish she left a bit more info as I cannot get a hold of her. That email no longer works.

What dosage did she take? How long did it take to see effects?

Just got my RX of Risperdal today and have started @ .5mg
Last Edit: 6 months 3 weeks ago by sflorence.
The administrator has disabled public write access.

My MCS has vanished 6 months 2 days ago #15

  • sshour
  • sshour's Avatar
  • OFFLINE
  • EiR Newbie
  • Posts: 2
  • Karma: 0
Did the Risperdal help you?
The administrator has disabled public write access.

My MCS has vanished 6 months 2 days ago #16

  • sflorence
  • sflorence's Avatar
  • OFFLINE
  • EiR Newbie
  • Posts: 2
  • Karma: 0
Not at .5mg or 1mg.

I am going to revist at .25mg
The administrator has disabled public write access.

 

 

My MCS has vanished 6 months 2 days ago #17

  • sshour
  • sshour's Avatar
  • OFFLINE
  • EiR Newbie
  • Posts: 2
  • Karma: 0
Please let me know if that helps. Have you noticed anything different at all?
The administrator has disabled public write access.

 

Related Articles:

 

Time to create page: 0.327 seconds